TITLE

Higher integrability of minimizing Young measures

AUTHOR(S)
Dolzmann, Georg; Kristensen, Jan
PUB. DATE
March 2005
SOURCE
Calculus of Variations & Partial Differential Equations;Mar2005, Vol. 22 Issue 3, p283
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We prove local higher integrability with large exponents for minimizers and Young measure minimizers of variational integrals of the formwhereFis a Carathéodory integrand that resembles thep-Dirichlet integrand at infinity. The result yields existence of minimizing sequences with higher equi-integrability properties locally in.
ACCESSION #
15714569

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics